MAUDE Adverse Event Report: SYNTHES GMBH 3.7MM TI CERVICAL SPINE SCREW SLF-DRLG/VARIABLE ANGLE 16MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

SYNTHES GMBH 3.7MM TI CERVICAL SPINE SCREW SLF-DRLG/VARIABLE ANGLE 16MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Catalog Number 04.647.836
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E1 initial reporter phone number: (b)(6).H6: part number: 04.647.836 lot number: 93p9200 manufacturing site: mezzovico release to warehouse date: 05 mar 2021 a manufacturing record evaluation was performed for the not sterile finished lot number, and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on february 3, 2024, after drilling the screw into the screw hole of the cage, the screw could not be backed out again for angle correction because the plate on the cage was stuck.It will not unlock.There was no surgical delay.The procedure was completed successfully.The patient was in stable condition.This report involves one (1) 3.7mm ti cervical spine screw slf-drlg/variable angle 16mm.This is report 2 of 2 for (b)(4).

Brand Name
3.7MM TI CERVICAL SPINE SCREW SLF-DRLG/VARIABLE ANGLE 16MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico CO 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19339532
Report Number8030965-2024-06374
Device Sequence Number8966339
Product Code OVE
UDI-Device Identifier10705034751368
UDI-Public10705034751368
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.647.836
Device Lot Number93P9200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZERO-P VA IMP 5MM HT CONVEX-STERILE.
Patient SexUnknown